MAUDE Adverse Event Report: CENTINEL SPINE, LLC. STALIF C ABO SCREW 4.0MM X 13MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

CENTINEL SPINE, LLC. STALIF C ABO SCREW 4.0MM X 13MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number ABS1340
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Neck Pain (2433); Malunion of Bone (4529)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient received a 2-level stalif c flx construct using stalif c flx cages and stalif c abo screws at c4/5 and c5/6 on (b)(6) 2020.The patient developed a pseudoarthrosis (non-union/non-fusion) at both levels.The patient also developed segmental kyphosis, radicular symptoms, and other unspecified complications according to the information communicated from the surgeon.There was no indication of a device malfunction; however, the device subsided slightly at c4/5 which may have caused or contributed to the segmental kyphosis.The patient underwent surgical intervention on (b)(6) 2021 to explant the stalif c flx cages and stalif c abo screws.The devices were successfully removed without complications.The devices were replaced with a cortical ring and anterior plate.Review of the device history records found no problems during manufacturing which may have caused or contributed to this event.Complaint trending was found to be within allowable limits based on the design fmea for these devices.The risks associated with this event are identified, mitigated, and determined to be acceptable.The device was disposed by the hospital and not returned for evaluation.This event involves 8 devices.This is submission 5 of 8.
 
Event or Problem Description
A patient underwent surgical intervention and removal of a 2-level stalif c flx and stalif c abo screw construct at c4/5 and c5/6 due to pseudoarthrosis (non-union), subsidence, segmental kyphosis, radicular pain, and other unindicated complications.The patient had the stalif c flx construct replaced with a cortical ring and anterior plate.The removal went well and good sagittal balance was restored.There was no indication of a device malfunction.

Brand Name
STALIF C ABO SCREW 4.0MM X 13MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key11271975
Report Number3007494564-2021-00007
Device Sequence Number4607348
Product Code OVE
UDI-Device Identifier00815101029009
UDI-Public00815101029009
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K133200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2022
Device Model NumberABS1340
Device Lot Number2019-0430
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;